# SDR ASAA2013041194461

- Difficulty date: April 11, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 4,948 hours, 1,413 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, USED 27K BUMP FLAPS 25 BASED ON A POAT OF 29 DEG C AND PQNH OF 29.73 IN HG. PLANNED N1 WAS 102.4 AND BOX HAD 102.5. UPON SETTING N1 AFTER PRESSING TOGA, STARTED PUSHING THROTTLES FORWARD TO GET 102.4/102.5 BUT WAS GETTING 101.4 N1. CAPTAIN FIREWALLED THROTTLES ABOVE 80KTS BUT ONLY GOT 101.4 MAX N1. CURRENT ATIS HAD OAT AT 26 DEG C AND QNH AT 29.74 IN HG.  ACCOMP FIM TASK 808. COMPLETED THRU PG 2 STEP E. (2)(B)(2).  ON DISCRETS PG BOTH ENG REGULATES, READ 3. 06722.  REMOVED ENG ID PLUG 73-21-61-000-801-F00.  CHECKED CONFIGURATION AND NO FAULT NOTED IAW 73-21-61-800-001-F00. INSTALLED NR 1 ENG ID PLUG IAW 73-21-61-400-801-F00.  COMPLETED FIM TASK 73-05 TASK 808 INCLUDING THRUST LEVER ADJ AND THRUST REV POSITION TEST MM 73-21-00 AND TEST 5, POWER ASSURANCE CHECK FOR BOTH ENGINES, MM 71-00-00.  NO DEFECTS NOTED.
